MathSciNet Relay Station
MathSciNet bibliographic data
MR606522 (82e:20036) 20E06 (10D07 20E07)
Stothers, W. W. Subgroups of finite index in a free product with amalgamated subgroup. Math. Comp. 36 (1981), no. 154, 653–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement